# SDR SWAA051135

- Difficulty date: April 17, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 56,332 hours, 52,561 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 3 EA CRACKS AT NR 3 LONGITUDINAL FLOOR SUPPORT TEE, BS 662.5, BS 665.5 & BS 669.  REPAIRED FLOOR FLOOR SUPPORT PER SWA EA.
